# SDR USAA2012102200016

- Difficulty date: October 5, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 32,264 hours, 21,213 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367180500300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CORROSION ON FLOOR PANEL ASSEMBLY BETWEEN FR66 TO FR68, -Y1732.  REPLACED FLOOR PANEL ASSEMBLY BETWEEN FR66 TO FR68, -Y1732 IAW A319 SRM 51-42-11 FIG 10.
